Responses

PDF

Risperidone improves severe tardive dyskinesia in people with schizophrenia
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

  • Published on:
    Risperidone improves tardive dyskinesia- are the benefits maintained in the longer term?

    Dear Editor,

    It would be interesting to know what proportion of the sample that had the initial positive response maintain the improvement in the longer term. This is important as tardive dyskinesia characteristically occurs after prolonged neuroleptic therapy. There are several case reports of long-term risperidone therapy causing tardive dyskinesia [1-5]. Recently a child in my clinic developed tardive dyskines...

    Show More
    Conflict of Interest:
    None declared.